https://www.carenity.co.uk/static/themes-v3/default/images/en/header/epilepsy.jpg

Patients Epilepsy

6 answers

66 views

Topic of the discussion


• Community manager
Posted on
Good advisor

Lamictal (lamotrigine) is a very popular epilepsy medicine that does not tend to cause a lot of side-effects, most of them being mild.

Have you ever taken this drug? If yes, don't hesitate to share your experience with other members and tell us what you think about this treatment:

- is it effective in your opinion?

- what side-effects have you had so far?

- do the frequency and the mode of administration suit you?

Thank you in advance for your thoughts!

Beginning of the discussion - 17/02/2018

Lamotrigine (lamictal)


Posted on

I am on this medicine and I have had an epileptic fit towards the end of last year but no one will up my dose or change my tablets.

Lamotrigine (lamictal)


Posted on

Yes am on them have funny spells with them not long came out of hospital as i has a big sezuire and unable to walk at moment and they have given me lamotrigine accord 25mgs as well as the 50mgs am taking 2daily i feel like a zombie tired all the time light headed must be just my body adjustiong to them 

Lamotrigine (lamictal)


Posted on

I have been on Lamotrigine for over two years with no ill effects or fits, but different medications suit some people but not others, so it is worthwhile getting your doctor to try another treatment.  So far I have had four different pills but I have found that Lamotrigine works best for me. 

With best wishes

Baz

Two more year on, still no fits, but am having balance problems.  However rather that than fits !

Lamotrigine (lamictal)


Posted on

Hi, I have been on Lamotrigine for two years now. 

I must admit that they are so much better than the Keppra I was on before. 

I do still have funny dizzy turns from time to time, and sometimes I seem to forget things and drop things.  I didn't suffer with these things before being diagnosed with epilepsy; therefore can only deduce that it must be the drugs.  I  hadn't had a seizure since going on Lamotgrigine, then I had two in succession in January, my dosage has been raised and now I have had two enormous migraine attacks in the last month or so but no more seizures.  Feeling pretty low and rotten at the moment.  Getting my meds checked this month.  I wish we could wave a magic wand and get rid of this horrible affliction.

Hope this helps

Lamotrigine (lamictal)


Posted on

I've been on Lamictal for years, I'm not a fan and don't think they do a lot for me -let's face it any medicine that necessitates you to sign a written permission has to be dodgy... plus being told not to get pregnant for 5 years ? Really got alarm bells ringing now, the neurologist thinks it's fine and wants to increase it. I'm not sure what to do at all. 

Lamotrigine (lamictal)

• Ambassador
Posted on

I've recently been put on Lamotrigine and am in my 8th week of a 12 week process of increasing by 25mg. every 2 weeks. I've now reached 100mg. once daily.

In the meantime, I'm weaning off Vimpat over the same period of time. 

Can anyone give me any feedback on the side effects this can cause? I seem to be battling with insomnia, stomach pain, nausea, sweating, i.e. similar to hot flushes, and occasional diarrhoea. 

I've gone over 30 days so far without any seizures, but now had 4 days of minor seizures. Hoping Lamotrigine will work for me! 

Looking forward to hearing from anyone in this regard. 

Most commented discussions